See Alike in...

Alike App

Browser

GRPR

805d

I was recently prescribed 2 different sulfa-based meds and have since developed redness and swelling on my face arms and legs. I stopped both meds almost 2 weeks ago, but the redness continues and is now itchy. Has anyone experienced this?

    • bANNANA

      794d

      I experienced an itchy feeling on the palms of my hands and ankles when I first started taking it. Some redness in my face and neck too. I don't experience it anymore though.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion